PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 83 | 2 | 271-279
Tytuł artykułu

On some formula in connected cocommutative Hopf algebras over a field of characteristic 0

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let H be a cocommutative connected Hopf algebra, where K is a field of characteristic zero. Let $H^{+} = Ker 𝜺$ and $h^{+} = h - 𝜺(h)$ for $h ∈ H$. We prove that $d_h = ∑_{r=1}^∞ ((-1)^{r+1}/r) ∑ h_1^{+}...h_r^{+}$ is primitive, where $∑ h_1 ⊗ ... ⊗ h_r=Δ_{r-1}(h)$.
Słowa kluczowe
Rocznik
Tom
83
Numer
2
Strony
271-279
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-10-12
poprawiono
1999-11-03
Twórcy
  • Faculty of Mathematics and Informatics, Nicholas Copernicus University, Chopina 12/18, 87-100 Toruń, Poland
Bibliografia
  • [1] S. Montgomery, Hopf Algebras and Their Actions on Rings, CBMS Regional Conf. Ser. in Math. 82, Amer. Math. Soc., Providence, RI, 1993.
  • [2] S. A. Saymeh, On Hasse-Schmidt higher derivations, Osaka J. Math. 23 (1986), 503-508.
  • [3] M. E. Sweedler, Hopf Algebras, Benjamin, New York, 1969.
  • [4] N. Ya. Vilenkin, Combinatorics, Academic Press, New York, 1971.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv83i2p271bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.